Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can you use a OTC yeast infection treatment while nursing?

I'm on antibiotics for a sinus infection and have developed a yeast infection. ( no surprise, lol) well I just came from the store and read the back of the Monistat 1 box and it said if you are pregnant or breastfeeding to ask a health care professional. My son is 2 and only nurses once a day. This should be ok right? Any help before I use this is appreciated. Thanks mamas! God Bless

Answer Question
 
msmalia

Asked by msmalia at 10:11 AM on Mar. 29, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • I think it should be okay. Call your Dr or pharmacy and ask to be sure. If it's not ok, they might just tell you to use the cream only on the outside area.
    mamaada

    Answer by mamaada at 10:15 AM on Mar. 29, 2009

  • I was told it was ok and my dd never had a problem with it. But with yuo havig one and nursing I would watch your son for any rash that doesnt go away with your normal diaper rash treatment, he could develope one too.
    AK_aries

    Answer by AK_aries at 10:31 AM on Mar. 29, 2009

  • yeah he already has one from when he was on antibiotics for the same thing. His is almost gone though, he's got like 3 04 4 more days left. I was just wondering if this would be secreted in the milk or something, idk? Thanks ladies so far!
    msmalia

    Answer by msmalia at 10:46 AM on Mar. 29, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.